×

zbMATH — the first resource for mathematics

Almost complete intersections are not Gorenstein rings. (English) Zbl 0275.13025

MSC:
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13H05 Regular local rings
13J10 Complete rings, completion
13E05 Commutative Noetherian rings and modules
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berger, R, Differentialmoduln eindimensionaler lokaler ringe, Math. Z., 81, 326-354, (1963) · Zbl 0113.26302
[2] Gulliksen, T.H; Levin, G, Homology of local rings, Queen’s papers, Pure A. appl. math., 20, (1969) · Zbl 0208.30304
[3] Herzog, J; Kunz, E, Der kanonische modul eines Cohen-Macaulay-rings, Lecture notes in mathematics, 238, (1971) · Zbl 0231.13009
[4] Herzog, J; Kunz, E, Die wertehalbgruppe eines lokalen rings der dimension 1, Ber. heidelberger akad. wiss., II, (1971), 1971 · Zbl 0212.06102
[5] Serre, J.P, Algèbre locale. multiplicités, Lecture notes in mathematics, 11, (1965) · Zbl 0091.03701
[6] Tate, J, Homology of Noetherian rings and local rings, Illinois J. math., 1, 14-27, (1957) · Zbl 0079.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.